# SDR CA011123002

- Difficulty date: November 19, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 601350061
- Condition: Cracked
- Location: Engine Support
- Part time: 13,602 hours, 13,770 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  THE ENGINE SUPPORT BEAM UPPER WEB CRACKED AT FS 640 RBL 9.5 AT 7.6 INCHES LONG AND ANGLE CRACKED AT 0.23 INCHES. THIS WAS FOUND WHILE PERFORMING THE SB A601R-53-059.DISCREPANCIES WILL BE REPAIR USING BOMBARDIER DISPOSITIONS.
